Existence of extremal solutions and comparison results for delay differential equations in abstract cones
Rendiconti del Seminario Matematico della Università di Padova, Tome 64 (1981), p. 1-14
@article{RSMUP_1981__64__1_0,
     author = {Vatsala, A. S. and Vaughn, R. L.},
     title = {Existence of extremal solutions and comparison results for delay differential equations in abstract cones},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {1-14},
     zbl = {0507.34063},
     mrnumber = {636622},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_1981__64__1_0}
}
Vatsala, A. S.; Vaughn, R. L. Existence of extremal solutions and comparison results for delay differential equations in abstract cones. Rendiconti del Seminario Matematico della Università di Padova, Tome 64 (1981) pp. 1-14. http://www.numdam.org/item/RSMUP_1981__64__1_0/

[1] Darbo, Punti uniti in trasformazioni a codominio noncompatto, Rend. Sem. Mat. Univ. Padova, 24 (1955), pp. 84-92. | Numdam | MR 70164 | Zbl 0064.35704

[2] K. Deimling, Ordinary Differential Equations in Banach Spaces, Lect. Notes, Vol. 596, Springer-Verlag (1977). | MR 463601 | Zbl 0361.34050

[3] K. Kurtowski, Topology, Vol. II, Academic Press, New York (1966). | MR 217751

[4] V. Lakshmikantham - S. Leela, An introduction to nonlinear differential equations in abstract spaces, Pergamon Press (1980). | MR 616449 | Zbl 0456.34002

[5] V. Lakshmikantham, Comparison results for reaction-diffusion equations in Banach space, Lecture notes of talks delivered at the conference on « A survey of theoretical and numerical trends in nonlinear analysis » at Bari, Italy. | Zbl 0433.35035

[6] V. Lakshmikantham - A.R. Mitchell - R.W. Mitchell, On the existence of solutions of differential equations of retarded type in a Banach space, Annals Polonic Mathematics, 35 (1978), pp. 253-260. | MR 477377 | Zbl 0373.34034

[7] V. Lakshmikantham - A.R. Mitchell - R.W. Mitchell, Maximal and minimal solutions and comparison results for differential equations in abstract cones, Annals Polonic Mathematics, 38 (1977), pp. 317-324. | MR 597533 | Zbl 0367.34047

[8] V. Lakshmikantham - V. Leela - V. Mouro, Existence and uniqueness of solutions of delay differential equations on a closed subset of a Banach space, Nonlinear Analysis, Vol. 2, No. 3, 311-327. | MR 512662 | Zbl 0384.34040

[9] S. Leela - V. Mouro, Existence of solutions in a closed set for delay differential equations in Banach spaces, Nonlinear Analysis, Vol. 2 (1978), pp. 47-85. | MR 512653 | Zbl 0383.34053

[10] R.H. Martin, Non linear operators and differential equations in a Banach space, John Wiley and Sons, New York (1976).

[11] V. Lakshmikantham - S. Leela, Differential and integral inequalities, Vol. I and II, Academic Press (1968). | Zbl 0177.12403